Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 2908964, 13 pages
https://doi.org/10.1155/2017/2908964
Research Article

Global Attractor of Thermoelastic Coupled Beam Equations with Structural Damping

1Mechanics College, Taiyuan University of Technology, Taiyuan 030024, China
2Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Correspondence should be addressed to Danxia Wang

Received 17 November 2016; Accepted 21 December 2016; Published 22 March 2017

Academic Editor: Rahmat Ellahi

Copyright © 2017 Peirong Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we study the existence of a global attractor for a class of -dimension thermoelastic coupled beam equations with structural damping , and . Here is a bounded domain of , and and are both continuous nonnegative nonlinear real functions and is a static load. The source terms and and nonlinear external damping are essentially , , and respectively.